# SDR REXA2022053100922

- Difficulty date: March 16, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN FS 581 TO FS 661+32	REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
